# SDR IPXA2023020990831

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 36,891 hours, 24,804 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35318
- Part serial: NA
- Condition: None
- Location: Sta1520 S30-S29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4*MAJOR REPAIR* MAJOR REPAIR LOCATED AT LWR CENTER FUSELAGE IS NOT LISTED ON THE MAJOR REPAIR MAP. REPAIR EXTENDS FROM STA 1490-1520 STR 29R-STR 30ACCOMPLISHED REPAIR PER EO B757-5330-85888-A, UPS RCD 266520 AND VT MAE EA 757-5360-27-A3134 REV-
